# SDR AMTA200501026

- Difficulty date: November 3, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING INOPERATIVE AT ROW 28, EXIT MARKER AND 2 LIGHT AT LAV D.  RECONNECTED LIGHT ASSY WIRES.  OPS CHECK GOOD.  (K)
